# SDR HNAA2015072900241

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 55,959 hours, 62,491 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LIGHT IS BURNED OUT AT ROW 1DF.  R & R BULB.  OPS CHECKED GOOD.
